# SDR SWAA2021080591786

- Difficulty date: July 6, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR PANEL 222CF FWD I/B EDGE DAMAGED AT FASTENERS HOLES AND MISSING INSERTS ; PANEL NEED CLEANING ALSO . ; / [01] CLEANED AT PANEL 222CF AS PER B737 SRM 53-5-2R-1; [02] VERIFIED STEP #1.; [03] MEASUREMENTS; [04] REPAIRED PANEL AT TOP LAYER AS PER B737 SRM 53-00-50-2R-1. MATERIALS USED RESIN P/O #1692653; FIBERGLASS P/O #1150387. REMOVED AND REPLACED INSERT AS PER B737 AMM 25-00-00-300-801 PARAGRAPH ( K ). MATERIALS USED INSERT P/O #1715471.; [05] VERIFIED STEPS 3 & 4
